Important Things About TD-DMPS
Here are a few things that I found from someone's notes from a Dr. Buttar conference in addition to other sources:
Oxidative Reaction - like a burn, since DMPS cannot be stabilized easily. This is the rash when using a TD-DMPS from a pharmacy other than AMT.
Transdermal local - This is the rash you see where you put the drops on and is not a problem, it will clear up on it's own.
Mercury Mobilization rash - You may see a rash in other places other than where the TD-DMPS was applied. This is from the mercury being moved around in the body and mobilized so that it can move out. It will clear up.
Do not quit TD-DMPS if yeast flares up. Keep going and just treat the yeast as best as you can. The TD-DMPS only works well if you use it CONTINUOUSLY. Keep the TD-DMPS dosage as close to the maximum as possible. You must get the mercury out or it will be an endless cycle.
You will most likely see a worsening of behavior, this is TEMPORARY, try to keep the max dosage and get through it or you will drag it out longer. If you stop, you will not start again where you left off.
So your focus needs to be helping the mercury to MOVE OUT while you continue the TD-DMPS. So it may be a total nightmare in the process, but from what I am hearing from many different places is that it is so VERY worth it.